# SDR AALA20111019TUL09

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP BETWEEN FRAMES STATION 1380 RIGHT BUTTLINE 45 CRACKED.  ACCOMPISHED DOUBLER REPAIR PER AARD 53-60-51-4.
